MathSciNet Relay Station
MathSciNet bibliographic data
MR457731 (56 #15935) 30A72
Zajíček, Luděk Sets of $\sigma $-porosity and sets of $\sigma $-porosity $(q)$. Časopis Pěst. Mat. 101 (1976), no. 4, 350–359.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement